# SDR CALA9601380

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65C275082
- Condition: Failed
- Location: Nr 8 Te Flap
- Part time: 31,730 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

THE FLAPS WOULD NOT EXTEND USING NORMAL SYSTEMS ON APPROACH.  WHEN THE ALTERNATE FLAP SYSTEM WAS USED, THE LEADING EDGE DEVICES EXTENDED, BUT THE FLAPS SHOWED .5 DEGREE AND THEN FROZE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 8 FLAP TRANSMISSION AT FAULT.  THE FLAP TRANSMISSION WAS REMOVED AND REPLACED, OPERATIONAL CHECK OF FLAPS WAS GOOD.
